Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have infection of ingrown hair, taking Sulfamethoxale and tongue has become red. Suggest?

Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
I have been talking for an iinfection of a ingrown hair(carbuncle and four uncle of trunk , been taking the
Sulfa ethoxazole 8. Days I notice that my tongue is real red and Burn when I eat......
Posted Tue, 8 Oct 2013 in General Health
Answered by Dr. K. Naga Ravi Prasad 1 hour later
Brief Answer:
It is the side effect of Sulfamethoxazole

Detailed Answer:
Hi, thanks for writing to XXXXXXX

Redness, swelling and soreness of the tongue is one of the adverse reactions seen with the usage of sulfamethoxazole.

I suggest you to consult your treating doctor and discuss the issues.

Hope I have addressed your query. Good day
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor